# SDR MALA050112

- Difficulty date: January 9, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 17,041 hours, 18,807 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part serial: L180888
- Condition: Burned
- Location: Lt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT ILLUMINATED INTERMITTENTLY ABOUT EVERY 20 SECONDS IN FLIGHT.  NO OTHER ABNORMAL INDICATIONS.  AIR RETURN TO DTW.  MAINTENANCE FOUND LOWER DUCT BURNED.  REMOVED AND REPLACED LOWER DUCT LT SIDE, OPS CHECK GOOD IAW SAAB MM 30 SN/OFFL180888, SN/ON L290548.
